MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 MODIFIED ONFLEX; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 MODIFIED ONFLEX; SURGICAL MESH
Catalog Number 0115610
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported, upon opening the package of modified onflex mesh, damage was noted on the sealed edge.The subject device has been returned for evaluation.Initial evaluation of the sample found that the heat-sealed edge is partially torn off the mesh.The sample evaluation is on-going at this time, as such root cause determination has not been determined.When sample evaluation is completed, a supplemental emdr will be submitted.Review of manufacturing records shows the product was manufactured to specification.To date, this is the only reported complaint from this manufacturing lot of (b)(4) units released for distribution in april, 2021.
 
Event or Problem Description
As reported, upon opening the package of the bard/davol modified onflex mesh on (b)(6) 2021, it was noted that the sealed edge was peeled off all around.As reported, no damage was noted to the outer or inner packaging.It was reported that the mesh was not used on the patient.There was no reported patient injury.
 
Additional Manufacturer Narrative
As reported, upon opening the package of modified onflex mesh, damage was noted on the sealed edge.The subject device has been returned for evaluation.Initial evaluation of the sample found that the heat-sealed edge is partially torn off the mesh.The sample evaluation is on-going at this time, as such root cause determination has not been determined.When sample evaluation is completed, a supplemental emdr will be submitted.Review of manufacturing records shows the product was manufactured to specification.To date, this is the only reported complaint from this manufacturing lot of(b)(4) units released for distribution in april, 2021.Addendum: this is an addendum to the initial mdr submitted.This supplemental mdr is submitted to report the results of sample evaluation.Evaluation of the returned sample noted the edge seal to be partially torn-off the mesh.The event was reported as an out-of-box condition.Per the investigation performed and sample evaluation, the most probable root cause appears to be related to manufacturing.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : sample evaluated.
 
Event or Problem Description
As reported, upon opening the package of the bard/davol modified onflex mesh on 15-nov-2021, it was noted that the sealed edge was peeled off all around.As reported, no damage was noted to the outer or inner packaging.It was reported that the mesh was not used on the patient.There was no reported patient injury.

Brand Name
MODIFIED ONFLEX
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key12955100
Report Number1213643-2021-20453
Device Sequence Number4790067
Product Code FTL
UDI-Device Identifier00801741095399
UDI-Public(01)00801741095399
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K142706
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/28/2024
Device Catalogue Number0115610
Device Lot NumberHUFP1360
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/29/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/15/2021
Supplement Date Received by Manufacturer12/07/2021
Initial Report FDA Received Date12/07/2021
Supplement Report FDA Received Date12/22/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown